# SDR REXA2024102501011

- Difficulty date: January 7, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 35,797 hours, 24,629 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LUG CRACKED ON L/H FWD EMERGENCY EXIT DOOR. REPAIRED IAW MHIRJ REO 690-52-21-150 REV -- DATED 2024-01-15.
